Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 37, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 6:22 PM CDT for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2024, 6:22 PM CDT (23:22 UTC)
- Expired
- Apr 28, 2024, 7:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 6:50 PM CDT | TORNADO | 4 N Eufaula, OK | A brief tornado occurred over Lake Eufaula. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 5:15 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
375
WFUS54 KTSA 282322
TORTSA
OKC061-091-121-290000-
/O.NEW.KTSA.TO.W.0037.240428T2322Z-240429T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
622 PM CDT Sun Apr 28 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
West central Haskell County in southeastern Oklahoma...
Eastern McIntosh County in southeastern Oklahoma...
Northeastern Pittsburg County in southeastern Oklahoma...
* Until 700 PM CDT.
* At 621 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Vivian, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Eufaula... Stidham...
Enterprise... Raiford...
Lake Eufaula State Park... Vivian...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 265 and
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3553 9537 3545 9534 3530 9535 3530 9530
3522 9527 3518 9577 3532 9580
TIME...MOT...LOC 2321Z 243DEG 21KT 3525 9570
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
843
WWUS54 KTSA 282346
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
646 PM CDT Sun Apr 28 2024
OKC061-121-282355-
/O.CAN.KTSA.TO.W.0037.000000T0000Z-240429T0000Z/
Haskell OK-Pittsburg OK-
646 PM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR WEST CENTRAL HASKELL AND NORTHEASTERN
PITTSBURG COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3535 9569 3553 9537 3546 9534 3532 9535
3531 9537 3533 9539 3533 9540 3529 9546
3530 9550 3528 9552 3527 9552 3525 9563
3523 9567
TIME...MOT...LOC 2345Z 243DEG 21KT 3532 9554
$$
OKC091-290000-
/O.CON.KTSA.TO.W.0037.000000T0000Z-240429T0000Z/
McIntosh OK-
646 PM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EASTERN
MCINTOSH COUNTY...
At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northeast of Eufaula, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Eufaula... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 266 and
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3535 9569 3553 9537 3546 9534 3532 9535
3531 9537 3533 9539 3533 9540 3529 9546
3530 9550 3528 9552 3527 9552 3525 9563
3523 9567
TIME...MOT...LOC 2345Z 243DEG 21KT 3532 9554
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$232
WWUS54 KTSA 282358
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
658 PM CDT Sun Apr 28 2024
OKC091-290008-
/O.EXP.KTSA.TO.W.0037.000000T0000Z-240429T0000Z/
McIntosh OK-
658 PM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR EASTERN MCINTOSH COUNTY WILL EXPIRE AT 700
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
and east central Oklahoma.
&&
LAT...LON 3535 9569 3553 9537 3546 9534 3532 9535
3531 9537 3533 9539 3533 9540 3529 9546
3530 9550 3528 9552 3527 9552 3525 9563
3523 9567
TIME...MOT...LOC 2358Z 243DEG 21KT 3535 9547
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:14 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 28, 2:14 PM CDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
214 PM CDT Sun Apr 28 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Through Tonight)
Issued at 143 PM CDT Sun Apr 28 2024
The remnants of the overnight thunderstorm complex have finally
shifted east of the area for the most part, with only a few
lingering showers across parts of Arkansas. Redevelopment of
thunderstorms remains expected from mid afternoon into the evening
in advance of the cold front/dryline. The persistent cloud cover
and rainfall has delayed an increase in instability across much of
the region, but mesoanalysis indicates a local maximum in
instability currently across south central and into portions of
southeast Oklahoma, where initial development is likely to be
located. Thunderstorms will shift to the north and east through
the rest of the afternoon and into the evening, likely exiting the
area to the east mid to late evening. Shear parameters, along with
an expected increase in instability more into eastern Oklahoma and
western Arkansas, will support a severe weather threat, including
large hail, damaging winds and a low tornado threat. In addition,
another round of heavy rain could occur, with localized flooding
remaining possible.
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 143 PM CDT Sun Apr 28 2024
After an active last few days, the early part of the work week
will provide a brief break, with surface high pressure bringing
dry weather into much of Tuesday. A storm system in the Northern
Plains toward the middle of the week will drag a front southward
toward the Oklahoma/Kansas border, leading to low shower and
thunderstorm chances on Wednesday. More widespread shower and
thunderstorm chances will arrive Thursday along with a cold front
that is expected to move through the area. Both severe weather and
heavy rain/flooding threats will exist with the Thursday and
Thursday night storms. Low shower and thunderstorm chances will
continue into early next weekend, with a more substantial system
expected toward the end of next weekend along with higher storm
chances.
&&
.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Sun Apr 28 2024
Thr focus for additional rain and storms will come later this
afternoon and continue into the evening so will tempo thunder from
late afternoon and into the evening at KMLC and all AR sites with
MVFR cigs and vsbys. Expect MVFR cigs to prevail across the AR
sites after 05z. Across the NE OK sites, conditions are expected
to improve VFR in time with storm coverage later today expected
to remain east of KBVO/KTUL/KRVS. Will include a period of MVFR
vsbys in fog after 09z at KMLC/KBVO and KRVS as clearing skies,
light winds and saturated grounds will support fog potential.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 80 59 86 / 10 0 0 0
FSM 61 83 59 87 / 50 0 0 0
MLC 59 83 60 86 / 10 0 0 0
BVO 49 80 54 86 / 10 0 0 10
FYV 57 80 55 85 / 50 0 0 0
BYV 59 78 54 84 / 60 0 0 0
MKO 57 80 57 84 / 20 0 0 0
MIO 54 78 54 84 / 30 0 0 0
F10 56 80 58 84 / 10 0 0 0
HHW 61 81 59 82 / 30 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 AM CDT Monday for OKZ049-053-058-063-068-069-
072-074>076.
AR...Flood Watch until 1 AM CDT Monday for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...22
LONG TERM....22
AVIATION...23Hazardous weather outlook, Apr 28, 4:44 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CDT Sun Apr 28 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CDT Sun Apr 28 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. POOR VISIBILITY. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After midnight. DISCUSSION... Numerous thunderstorms are expected this afternoon through early evening primarily along and southeast of Interstate 44. Scattered severe storms are possible with a risk of large hail, locally damaging winds, and a few tornadoes. The risk of severe weather is gradually spread eastward and diminish by mid evening. Additionally, flash flooding remains a concern with areas of heavy rain through mid evening. Main stem river flooding is ongoing across portions of the region due to the recent heavy rains. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...No Hazards. TUESDAY...Thunderstorm and High Wind Potential. WEDNESDAY...Severe Thunderstorm and High Wind Potential. THURSDAY...Severe Thunderstorm and Heavy Rain Potential. FRIDAY and SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Another storm system will arrive Tuesday, continuing to affect the area through Friday. The main impact will be repeated chances for thunderstorms and severe weather potential. Due to the previously wet conditions and additional rainfall, flooding concerns may again develop. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 28, 5:55 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
555 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM Hail Owasso 36.27N 95.85W
04/28/2024 M0.75 Inch Tulsa OK NWS Employee
&&Local storm report, Apr 28, 5:59 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
559 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Hail 2 E Owasso 36.28N 95.83W
04/28/2024 E0.50 Inch Tulsa OK Public
Report from mPING: Half-inch (0.50 in.).
&&Local storm report, Apr 28, 6:00 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
600 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Hail 4 E Owasso 36.28N 95.78W
04/28/2024 E0.25 Inch Rogers OK Public
&&Special weather statement, Apr 28, 6:00 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
600 PM CDT Sun Apr 28 2024
OKZ061-062-282330-
Rogers OK-Mayes OK-
600 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ROGERS AND NORTHWESTERN
MAYES COUNTIES THROUGH 630 PM CDT...
At 559 PM CDT, Doppler radar indicated a strong thunderstorm near
Taiwah, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Claremore... Pryor...
Pryor Creek... Verdigris...
Inola... Adair...
Taiwah... Tiawah...
This includes Interstate 44 between mile markers 241 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3652 9533 3651 9533 3651 9531 3638 9514
3613 9558 3623 9571 3654 9535
TIME...MOT...LOC 2259Z 223DEG 30KT 3623 9557
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHLocal storm report, Apr 28, 6:07 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
607 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Hail Owasso 36.27N 95.85W
04/28/2024 E1.00 Inch Tulsa OK Broadcast Media
76th and US 169.
&&Special weather statement, Apr 28, 6:07 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
607 PM CDT Sun Apr 28 2024
OKZ061-062-067-282345-
Rogers OK-Mayes OK-Wagoner OK-
607 PM CDT Sun Apr 28 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ROGERS...SOUTHERN
MAYES AND CENTRAL WAGONER COUNTIES THROUGH 645 PM CDT...
At 607 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Wagoner, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wagoner... Coweta...
Pryor Creek... Chouteau...
Locust Grove... Porter...
Sportsmen Acres Community... Redbird...
Mazie... Murphy...
Choska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3617 9507 3616 9508 3616 9512 3614 9512
3579 9562 3581 9564 3586 9565 3586 9569
3590 9574 3630 9530
TIME...MOT...LOC 2307Z 232DEG 26KT 3602 9547
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 27, 7:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| Apr 27, 7:39 PM CDT | Tornado Warning | TSA | Osage | 21 min |
| Apr 27, 8:01 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 27, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 62 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | TSA | Creek | 39 min |
| Apr 27, 10:47 PM CDT | Tornado Warning | TSA | Okfuskee | 43 min |
| Apr 27, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 63 min |
| Apr 27, 11:15 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Apr 27, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Apr 27, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Apr 27, 11:27 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 27, 11:29 PM CDT | Tornado Warning | TSA | Osage | 16 min |
| Apr 27, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Wagoner, Washington | 57 min |
| Apr 27, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 56 min |
| Apr 27, 11:51 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| Apr 27, 11:59 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa | 16 min |
| Apr 28, 12:01 AM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 28, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Apr 28, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 28, 12:14 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Apr 28, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Pittsburg, Wagoner | 57 min |
| Apr 28, 12:21 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 39 min |
| Apr 28, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Apr 28, 12:41 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Apr 28, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 62 min |
| Apr 28, 12:47 AM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 43 min |
| Apr 28, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 63 min |
| Apr 28, 1:02 AM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 64 min |
| Apr 28, 1:15 AM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 45 min |
| Apr 28, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 43 min |
| Apr 28, 1:41 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Apr 28, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Apr 28, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 60 min |
| Apr 28, 1:51 AM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| Apr 28, 1:51 AM CDT | Tornado Warning | TSA | Delaware | 39 min |
| Apr 28, 1:54 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Apr 28, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 63 min |
| Apr 28, 2:13 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 2:40 AM CDT | Special Weather Statement | TSA | Latimer | 65 min |
| Apr 28, 2:48 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee | 3 hr |
| Apr 28, 3:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 28, 3:04 AM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| Apr 28, 3:05 AM CDT | Special Weather Statement | TSA | Latimer | 55 min |
| Apr 28, 3:15 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| Apr 28, 3:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 28, 3:47 AM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Apr 28, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 49 min |
| Apr 28, 4:32 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| Apr 28, 4:46 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, LeFlore, Sequoyah | 3 hr |
| Apr 28, 4:52 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| Apr 28, 8:37 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 28 hr |
| Apr 28, 9:43 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Apr 28, 9:43 AM CDT | River Flood Advisory | TSA | Sequoyah | 30 hr |
| Apr 28, 4:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Apr 28, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 44 min |
| Apr 28, 5:04 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 47 min |
| Apr 28, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 46 min |
| Apr 28, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 28, 5:25 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 50 min |
| Apr 28, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 40 min |
| Apr 28, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 46 min |
| Apr 28, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 40 min |
| Apr 28, 5:54 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Wagoner | 3 hr |
| Apr 28, 5:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 47 min |
| Apr 28, 6:00 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Apr 28, 6:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 50 min |
| Apr 28, 6:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 4 hr |
| Apr 28, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Apr 28, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 21 min |
| Apr 28, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 47 min |
| Apr 28, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 23 min |
| Apr 28, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 47 min |
| Apr 28, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.